Study of yarn snarling Part 2: Mathematical modelling

De Montfort University Open Research Archive

Show simple item record

dc.contributor.author Harwood, R. J.
dc.contributor.author Belov, E. B.
dc.contributor.author Lomov, S. V.
dc.contributor.author Truevtsev, N. N.
dc.date.accessioned 2009-05-11T14:43:59Z
dc.date.available 2009-05-11T14:43:59Z
dc.date.issued 2002
dc.identifier.citation Harwood, R., Belov, E.B., Lomov, S.V. and Truevtsev, N.N. (2002) Study of yarn snarling Part 2: Mathematical modelling. Journal of the Textile Institute, 93 (1), pp. 366-385. en
dc.identifier.uri http://hdl.handle.net/2086/1744
dc.language.iso en en
dc.title Study of yarn snarling Part 2: Mathematical modelling en
dc.type Article en


Files in this item

This item appears in the following Collection(s)

Show simple item record